Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: high-dose Effexor

Posted by Noa on December 10, 2001, at 17:55:44

In reply to Re: high-dose Effexor Cam W., posted by Elizabeth on December 10, 2001, at 10:55:16

I am feeling ambivalent about my effexor, or at least about the dose, lately. I just recently lowered it from 262.5 to 225, sort of by accident--I forgot that 37.5 pill a few times and then decided to try not taking it. So here I am about a week and a half later. Starting to feel a bit low, wondering if the lowered dose is the cause. Confounding factor is that I forgot to refill my oral contraceptive scrip so it's been about the same amount of time without the hormone regulation. And, it's been about that much time that I've been taking .25 mg ativan every night. So, which is the culprit?

The question is why am I wanting my effexor lower? I am not really sure. Part of it is that effexor still causes some of these tic-like side effects that I tolerated for a long time but am starting to get annoyed with. They were much worse at higher doses, but there is still this feeling of nervous energy just under the skin, and the impulse to shake my leg, splay my fingers, etc. Some of which would be helped by exercising which I haven't done any of for over 2 months. And, there is the muscle tension in my jaw.

The thing is, effexor was the first med to really attack my depression. But I was starting to feel dysthymic again and wondered how much good the effexor is really doing anyway. And, so many other meds have been piled on top of the effexor since starting it 6 years ago, I don't know what is doing what. So, hence my ill-thought out, misguided, passive experiment in lowering my dose.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:86308
URL: http://www.dr-bob.org/babble/20011202/msgs/86502.html